Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can having no children increase my body weight suddenly ?

hi i am 25 yrs old and i got married at the age of 23. i have nobaby.doc said due to your husband low sperm count , two yrs before my weight was 63 ..but now i am 77 kg ....i got fats overall on my body specially my face get swelled lower abdomenal incresing day by day .i got marks on my tummy periods gets disturb.......doc said due to some glucose incresing on my body ............she suggested lots of medicines .i am really worried ..evry body pointing me .......due to my fats plz help me ....this suddenly changes came since 4 months ago
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You may be having either Polycystic Ovary Syndrome or Hypothyroidism. Get yourself examined by a Gynecologist to rule out the exact cause. Exercise regularly and go for brisk walking daily for 30 to 40minutes. Avoid high calorie foods.
Take Care.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor